# SDR 9606809754

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Tube
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION DID NOT REACH TARGET ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE PT2 TUBE CRACKED IN THE NOSE DOME.  THE ENGINE NOSE DOME/PT2 PROBE ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT.  SUBSEQUENT RUNUP WAS SATISFACTORY.
